# SDR UIEA2020113002477

- Difficulty date: November 25, 2020
- Submitted: November 30, 2020
- Operation: Air carrier
- Aircraft: N1511A
- Make and model: Boeing 767383
- Aircraft serial: 24318
- Aircraft time: 102,109 hours, 16,896 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Status Message
- Condition: False Activation
- Location: Aft Equp Exhaust
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

AFT EQUIPMENT EXHAUST FAN STATUS MESSAGE.  PERFORMED FIM PROCEDURE, PER AMM 21-90-44.  MESSAGE CLEARED, OPERATIONS GOOD.
